# SDR BMAC050003

- Difficulty date: January 28, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N525PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 666
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Line
- Part number: 037918811403
- Condition: Mislocated
- Location: O2/Meth
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED: LT MAIN LANDING GEAR IN TRANSION LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  FOUND LT MLG HANGING UP ON WATER METHANOL LINE.  REPLACED LINE IAW AMM AND PERFORMED MLG SWINGS IAW AMM.  OPS CHECKED GOOD AND LEAK CHECK, GOOD. (NE05200504537) (K)
